# SDR ABXA20130813515

- Difficulty date: August 13, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T22247
- Condition: Corroded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT, OTBD AUX TRACK, OTBD LOWER STRUT CORRODED AROUND NUTPLATES.  REPLACED STRUT RIB, PN: 114T2224-7 IAW SRM 51-40-02, PARA 4 & 7. PN: 114T2224-7, STRUT, RIB, CORRODED. FROM OSS 937,929 AT L/W L/E; ACFT WAS GROUNDED.
